Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

4 gallstone attacks within 2 months. Feeling lethargic, dizzy, vomiting, bright orange urine, pale feces. What is it ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I've had what I assume are 4 gallstone attacks within the last 2 months. The first occuring around the new year, the 2nd occuring Feb 5th, and the 3rd and 4th occuring on the 2nd and 3rd of this month. I experienced sharp pain in my uppper right abdomen and between my shoulder blades disappearing and coming back lasting for 2-3 hours. Within the last 48 hours I've been extremely lethargic, dizzy, and have experienced my urine being bright neon oragne and my feces being pale, kinda like beige. I've also vomited bile for the last 2 mornings.
Posted Tue, 22 May 2012 in Abdominal Pain
Answered by Dr. Jasvinder Singh 1 hour later

Thanks for posting your query.

I can understand your concern for these symptoms. Three possibilities which should be ruled out from your symptoms are:

1)     Acute cholecystitis or inflammation of the gall bladder which can be due to stones in the gall bladder. The diagnosis of the same is usually confirmed with the help of an ultrasound.

2)     Intestinal obstruction: Any obstruction of the small intestine, even as far as the jejunum and ileum of the small intestine, will usually cause the expulsion of intestinal contents which have already mixed with bile in the duodenum. It can present with pain abdomen and bile vomiting and may be due to gallstone ileus.

3)     Liver disease which can present with upper abdominal pain, referred pain to abdomen and bile vomiting.

You need to consult a Gastroenterologist and get ultrasound or CT (Computerized Tomography) abdomen along with liver function tests done to confirm the diagnosis.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor